# SDR DLM88971274

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 15J86419
- Condition: Broken
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 310, CABIN ALTITUDE ROSE RAPIDLY, FLOW LT ON PRESS PNL ILLUM.  DURING SUBSEQUENT EMERGENCY DESCENT CABIN PRESS COULD NOT BE CONTROLLED.  OUTFLOW VALVE COULD NOT BE MANUALLY CLOSED, AS IT WOULD BIND.  WHEEL COULD NOT BE MOVED TO A MORE CLOSED POSITION BUT COULD BE MOVED TO FULL OPEN.  FOUND INPUT DUCT TO LEFT A/C PACK WATER SEPARATOR DISCONNECTED.  FOUND CLAMP ON SAME TO BE DEFECTIVE.  REPLACED CLAMP AND CONNECTED DUCT, PRESSURIZED A/C TO 6.0 PSI AND PRESSURIZATION SYSTEM CKS OK.
